# SDR A6WA200940785

- Difficulty date: October 14, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 18,990 hours, 17,382 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 528.56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BAY HYD SUPPORT BRACKET AT F/S 528.56 BTW RBL 18.0 AND RBL 27.0 CRACKED.   REPLACED IAW SRM 51-42-06. (K)
